MathSciNet Relay Station
MathSciNet bibliographic data
MR1145171 (93a:94006) 94A12 (00A69 42A65 65D15)
Feichtinger, Hans G.; Gröchenig, Karlheinz Iterative reconstruction of multivariate band-limited functions from irregular sampling values. SIAM J. Math. Anal. 23 (1992), no. 1, 244–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement